# SDR 2021FA0000313

- Difficulty date: November 4, 2021
- Submitted: November 4, 2021
- Operation: General aviation
- Aircraft: N637QS
- Make and model: Cessna 680A
- Aircraft serial: 0184
- Aircraft time: 2,413 hours, 1,615 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 741139212
- Part serial: NA
- Condition: None
- Location: Zone 100
- Part time: 2,413 hours, 1,615 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR 680A ALL S/N LWR SKIN CHAFE FROM ANTI-ICE VALVE REF SR-680A-ATA53-22175 DATED 07/19/2019
